# SDR AALA202203147284

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737*
- Aircraft serial: 31101
- Aircraft time: 35,268 hours, 14,666 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUT, OTHER AIRCRAFT REPORTED FLAMES COMING OUT OF RIGHT ENGINE. EMERGENCY DECLARED. ENGINE FIRE SWITCH PULLED, DID NOT DISCHARGE. NO FLIGHT DECK INDICATION OF FIRE. RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
